# SDR CA160106006

- Difficulty date: December 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 190GC03Y02
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT GENERATOR FAILED ON TAKEOFF, APU STARTED IN FLIGHT AND RT GENERATOR FAILED AFTER.  CREW DID NOT ATTEMPT TO RESTART THE GENERATOR ONCE ON GROUND, REBOOTED PLANE AND LT GENERATOR CAME ON LINE NORMALLY. THE RIGHT WOULD NOT AND SHOWS ZERO VOLTS WITH AMBER, RT GEN FAIL).  DIFF PROT SENSOR 1 FAIL, POSTED IN THE MDC. R & R THE DPMS1 IN THE LDCPC AND REPLACED THE RT GENERATOR, SHAFT SHEARED.  OPS CHECKS SATISFACTORY.
